# SDR DALA2024121711769

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,252 hours, 46,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND CRACK INDICATION OF L/H INBOARD FLAP FORWARD HINGE SUPPORT FITTING #1 OPEN BUSHING HOLE DURING BHEC PER PRI 622950-14AD (REV 1) STEP 12 QC 2013. REINSPECTED FWD HINGE SUPPORT FITTING BHEC INSPECTION IAW PY6 06-10-01-003 WITH FS STANDARD NO CRACKS NOTED QC 5158. (LP #0713965)
